# SDR UALA2012111606608

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, BS 686 RBL 11 HAS AREA OF CORROSION ON FLOOR SUPPORT.   FLOOR SUPPORT CORROSION FOUND TO BE OUT OF LIMITS IAW SRM  53-30-53.  REMOVED AND REPLACED FLOOR SUPPORT IAW DWG 143N5320 AND SRM 51-40-02.  MAJOR REPAIR.
